Complete Hypersurfaces in the Space Form with Three Principal Curvatures.
Mathematische Zeitschrift, Tome 179 (1982), pp. 345-354
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1982__179_173149,
author = {Reiko Miyaoka},
title = {Complete {Hypersurfaces} in the {Space} {Form} with {Three} {Principal} {Curvatures.}},
journal = {Mathematische Zeitschrift},
pages = {345--354},
year = {1982},
volume = {179},
zbl = {0465.53037},
url = {http://geodesic.mathdoc.fr/item/MZ_1982__179_173149/}
}
Reiko Miyaoka. Complete Hypersurfaces in the Space Form with Three Principal Curvatures.. Mathematische Zeitschrift, Tome 179 (1982), pp. 345-354. http://geodesic.mathdoc.fr/item/MZ_1982__179_173149/